Vol. 8, No. 1, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
To the reader

Nikolay Moshchevitin and Andrei Raigorodskii

Sets of inhomogeneous linear forms can be not isotropically winning

Natalia Dyakova

Some remarks on the asymmetric sum-product phenomenon

Ilya D. Shkredov

Convex sequences may have thin additive bases

Imre Z. Ruzsa and Dmitrii Zhelezov

Admissible endpoints of gaps in the Lagrange spectrum

Dmitry Gayfulin

Transcendence of numbers related with Cahen's constant

Daniel Duverney, Takeshi Kurosawa and Iekata Shiokawa

Algebraic results for the values $\vartheta_3(m\tau)$ and $\vartheta_3(n\tau)$ of the Jacobi theta-constant

Carsten Elsner, Florian Luca and Yohei Tachiya

Linear independence of 1, $\mathrm{Li}_1$ and $\mathrm{Li}_2$

Georges Rhin and Carlo Viola